# SDR UIEA2024032400209

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON INBD SKIRT BEAM AFT STRUT ADP AIR OUTLET UPPER FND PYLON PANEL FASTENER HOLES CRACKED (2 LOCATIONS)( SKIN 2EA FASTENER HOLES REPAIRED AS PER RI-54-51-16818 REV A. NO FURTHER DEFECTS NOTED )
